Thousands of people have developed tinnitus after getting injected with the Wuhan coronavirus (COVID-19) vaccine.
Tinnitus is a common condition in the United States, affecting up to 25 percent of adults. Even children can develop the condition, according to the National Institute on Deafness and Other Communication Disorders. Tinnitus is a phantom noise that only the person affected can hear. The condition can have many potential causes, including age-related hearing loss, certain medications, ear infections, high blood pressure and even some infections and vaccines.
While there is currently no concrete evidence linking the COVID-19 vaccine to tinnitus, theories for a possible connection have emerged among researchers. Shaowen Bao, an associate professor in the Physiology Department of the College of Medicine at the University of Arizona, has been studying tinnitus for more than a decade and believes that ongoing inflammation, especially in the brain or spinal cord, may be to blame.
After hearing from a Facebook group of people who developed the condition after getting vaccinated, Bao decided to look into the possible link between COVID-19 vaccine and tinnitus. He surveyed 398 of the group’s participants and found that they experienced headaches, dizziness, vertigo, ear pain, anxiety and depression.
According to the report, more people developed tinnitus after the first dose of the vaccine compared with the second. This suggests that the vaccine is interacting with pre-existing risk factors for tinnitus. “If you have the risk factor, you will probably get it from the first dose,” Bao said.
The Center for Disease Control and Prevention (CDC) has received 16,183 reports of developing tinnitus after getting injected with COVID-19 vaccine as of April 23 through its Vaccine Adverse Event Reporting System.
Spike protein in mRNA injections may be linked to tinnitus
Dr. Gregory Poland, founder and director of the Mayo Clinic’s Vaccine Research Group, believes the spike protein in mRNA injections plays a role in developing tinnitus – similar to its role in myocarditis. Researchers at Yale University are also enrolling participants in a study to learn more about symptoms of long COVID, including tinnitus.
Poland himself experienced tinnitus after receiving his COVID-19 vaccines two years ago, and the noise continues to affect his sleep and quality of life. He has called for the CDC to conduct more research into the possible link between the vaccines and tinnitus and to make the findings public. (Related: COVID-19 vaccines are reactivating the chickenpox virus in the vaccinated.)
Dr. Harlan Krumholz, a professor of medicine at Yale and clinical long COVID researcher, believes it is essential to listen to the experiences of people suffering from tinnitus and try to correlate their experiences with what’s happening inside their bodies.
A team at Stanford Medicine Molecular Neurotology Laboratory in California has begun studying the potential underlying mechanism of tinnitus and is searching for a biomarker that may help identify a person at a higher risk of developing the condition after receiving a vaccine.
According to lead researcher Dr. Konstantina Stankovic, many forms of tinnitus reflect some damage in the inner ear. “And then the brain tries to compensate for the damage and starts to make a sound of its own,” she said.
Visit VaccineInjuryNews.com for more news related to vaccine-related injuries and deaths.
Watch the video below to learn more about the link between mRNA vaccines and strokes.
This video is from The New Prisoners channel on Brighteon.com.
More related stories:
COVID-19 vaccines are genocide, legendary doctor says.
Parents DO NOT want COVID-19 vaccines for their kids.
COVID-19 vaccines are reactivating the chickenpox virus in the vaccinated.
Josh Sigurdson: COVID-19 vaccines causing cancer rates to skyrocket.
Research links COVID-19 vaccines to increase in athlete deaths.
Read full article here